# SDR CKSA97101

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND RIGHT HAND UPPER WING OUTBOARD LEADING EDGE SLOT HAS THREE RIB FRAMES CRACKED BEHIND CENTER SLOT PANEL.  REPAIRED RIBS FRAME CRACK IAW SRM 57-2-0 AIA EER D8-05184.  TREATED AND PRIMED AS PER SRM 51-1-8. CORROSION TASK CARD NUMBER 115R-0551.  NON-ROUTINE TASK CARD NUMBER 93054.
